Computational Mathematics and Modeling

, Volume 20, Issue 3, pp 326–335

Splitting iterative methods for fuzzy system of linear equations

Article

DOI: 10.1007/s10598-009-9039-9

Cite this article as:
Yin, JF. & Wang, K. Comput Math Model (2009) 20: 326. doi:10.1007/s10598-009-9039-9

A class of splitting iterative methods is considered for solving fuzzy system of linear equations, which cover Jacobi, Gauss–Seidel, SOR, SSOR, and their block variants proposed by others before. We give a convergence theorem for a regular splitting, where the corresponding iterative methods converge to the strong fuzzy solution for any initial vector and fuzzy right-hand vector. Two schemes of splitting are given to illustrate the theorem. Numerical experiments further show the efficiency of the splitting iterative methods.

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Department of MathematicsTongji UniversityShanghaiP.R. China
  2. 2.Department of Mathematics, College of SciencesShanghai UniversityShanghaiP.R. China

Personalised recommendations